Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2024, 7:58 AM CST for 4 counties in Texas; Caddo Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2024, 7:58 AM CST (13:58 UTC)
- Expired
- Feb 11, 2024, 8:45 AM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Caddo Parish, LA, Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 49 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 8:30 AM CST | HAIL 2.5 | 2 W Waskom, TX | Report from mPING: Tennis Ball (2.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 2:35 AM CST | Severe Thunderstorm Watch | SPC | 8 hr |
| Feb 11, 7:52 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117
WUUS54 KSHV 111358
SVRSHV
LAC017-TXC183-203-365-401-111445-
/O.NEW.KSHV.SV.W.0013.240211T1358Z-240211T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
758 AM CST Sun Feb 11 2024
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southwestern Caddo Parish in northwestern Louisiana...
Southeastern Harrison County in northeastern Texas...
Northern Panola County in northeastern Texas...
Northeastern Rusk County in northeastern Texas...
Southeastern Gregg County in northeastern Texas...
* Until 845 AM CST.
* At 757 AM CST, a severe thunderstorm was located near Tatum, or 15
miles northeast of Henderson, moving east at 50 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Greenwood, Waskom, Tatum, Beckville, Deberry, Elysian Fields,
Easton, Chapman, Spring Ridge, Monroe, Darco, Stewart, Chalk Hill,
Church Hill, and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3236 9477 3252 9408 3229 9384 3228 9386
3213 9470
TIME...MOT...LOC 1357Z 251DEG 43KT 3232 9460
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
531 follow-up statement
252
WWUS54 KSHV 111421
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
821 AM CST Sun Feb 11 2024
TXC183-111430-
/O.CAN.KSHV.SV.W.0013.000000T0000Z-240211T1445Z/
Gregg TX-
821 AM CST Sun Feb 11 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREGG COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
northeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 100 PM CST for northwestern Louisiana.
LAT...LON 3252 9408 3229 9384 3228 9386 3215 9460
3242 9449
TIME...MOT...LOC 1420Z 251DEG 43KT 3241 9428
$$
LAC017-TXC203-365-401-111445-
/O.CON.KSHV.SV.W.0013.000000T0000Z-240211T1445Z/
Caddo LA-Harrison TX-Panola TX-Rusk TX-
821 AM CST Sun Feb 11 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR SOUTHWESTERN CADDO PARISH...SOUTHEASTERN HARRISON...NORTHERN
PANOLA AND NORTHEASTERN RUSK COUNTIES...
At 820 AM CST, a severe thunderstorm was located near Elysian Fields,
or 9 miles southeast of Marshall, moving east at 50 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Greenwood, Waskom, Tatum, Beckville, Deberry, Elysian Fields, Spring
Ridge, and Darco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3252 9408 3229 9384 3228 9386 3215 9460
3242 9449
TIME...MOT...LOC 1420Z 251DEG 43KT 3241 9428
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
53What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 5:45 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 11, 5:45 AM CST, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 545 AM CST Sun Feb 11 2024 ...New AVIATION... .SHORT TERM... (Sunday through Monday) Issued at 103 AM CST Sun Feb 11 2024 Heaviest rainfall over the past 24 hours has definitely occurred across the southern half of NE TX into extreme NW LA where 2-4 inches of rainfall has fallen near the Angelina and Neches River Basins north and east into the Sabine River Basins as well as the Middle Red River Basins between Shreveport and Natchitoches, Louisiana. Lighter amounts elsewhere, generally near or less than 2 inches across the northern half of NE TX, SE OK, SW AR and NE LA but more is on the way. For the most part early this morning, been dealing with mostly scattered showers and isolated thunderstorms mainly near and south of the I-20 Corridor of NE TX and NW LA into portions of SC AR along an 850mb theta-e ridge that currently resides in this general vicinity. Looking upstream, widespread convection ongoing west of the DFW Metroplex and it's this convection that will continue moving rapidly eastward this morning. Latest HRRR and a majority of latest CAMS has the leading edge of this new convection moving into our far western zones between 12-15z this morning and into SW AR and extreme NW LA between 16-18z and into our remaining areas later this afternoon. Could easily see another inch with isolated higher amounts with this new convection today before a bulk of this activity moves east of our region later this afternoon/this evening. All this additional convection today is in response to the vigorous longwave trough we've been talking about for days out west across the Four Corners Region of the country which is currently moving into far western Texas. This renewed convection through much of the morning hours today should remain mostly elevated and will pose more of a elevated hail threat even though a damaging wind threat cannot be ruled out perhaps as far north as the I-20 Corridor of NE TX and N LA. We have just coordinated with SPC, Severe Thunderstorm Watch #16 valid until 17z for the southern half of NE TX including counties along the I-20 Corridor that will include all but San Augustine and Sabine Counties in NE TX given the isolated threat through sunrise and the increasing widespread threat thru late morning. It's late this morning and especially through the afternoon and early evening hours that more surface based storms are likely across our southern half and thus a heightened threat for severe weather will exist. At the surface, a stationary front was located across SE TX into Central LA just north of Houston, Tx to just south of Alexandria, La. Sfc cyclogenesis will continue to deepen along the western flank of this boundary, in the vicinity of Central Texas later this morning with the downstream stationary front forecast to return back north as a warm front into Deep East Texas and into N LA, south of the I-20 Corridor by late afternoon/evening. It's this boundary and the returning warm sector that will be an area primed for strong to severe thunderstorms later this afternoon into this evening. Afternoon SB CAPE values will be pushing 2000 J/KG across Deep East Texas into West Central and East Central Louisiana this afternoon/evening near and south of an Alto, Texas to Natchitoches and Columbia Louisiana line or where the returning warm front is expected to move. Naturally, the best low level directional shear will be oriented within a narrow corridor right along the this returning warm front. Supercell thunderstorms will be possible in this airmass with damaging wind gusts, large hail and isolated tornadoes all possible. The severe threat will end by mid to late evening across our far southeast zones with the passage of the sfc low to our east. By the time we lose the severe weather threat to our east this evening, increased forcing in association with the upper trough itself, upstream of the dryslotting across the eastern 2/3rds of our region will result in additional widespread showers/isolated thunderstorms across our northwest and northern half late this evening and through the overnight hours. Cold air aloft with the passage of the parent trough across our northern zones suggest a minor small hail threat cannot be ruled out. In addition, introduced the possibility of a light rain/light snow mix across far northern McCurtain County just prior to and just after sunrise Monday Morning but this will be more likely north and west of McCurtain County. Sfc temperatures are forecast to remain above freezing so there will be no winter precipitation impacts. Precipitation moves north and east of our region on Monday with a cold, breezy and raw day. Strong pressure gradient will exists in the wake of the departing upper trough with strong northwest winds and temperatures ranging from near 50 north to the middle 50s south. 13 && .LONG TERM... (Monday Night through Sunday) Issued at 103 AM CST Sun Feb 11 2024 We finally begin to dry out across the Four State Region Tue through at least Thu with near zonal flow aloft forecast in the wake of the short term trough passage. By late in the work week and especially into next weekend, upper flow to become southwesterly again in advance of yet another Great Basin trough across NW Mexico into the Desert Southwest. Timing issues abound in the medium range concerning the eventual ejection of this trough but at this time, the trough it does not appear as dynamic as the current trough we are dealing with. Regardless, rain chances begin ramping up as early as Thu Night but especially Friday into Saturday. 13 && .AVIATION... (12Z TAFS) Issued at 536 AM CST Sun Feb 11 2024 Convective activity across the airspace is expected to continue into the 12z TAF period. As a sfc low approaches from the west, TSRA will prevail across all terminals through the mid to late morning, and through the afternoon, limiting visibility and dropping CIGs. Accompanying these storms will be the threat for damaging winds and hail, resulting in impacts to all local terminals, especially along and south of the I-20 corridor through the mid to late afternoon, and early evening. By the late evening and overnight, drier conditions will prevail, but not without the continuation of lower CIGs and some BR. There remains the chance for wrap around moisture after 12/06z across the I-30 terminals, but impacts from this should remain limited. By the end of the period, the sfc low should be exiting the airspace, with terminal winds becoming westerly, between 10-15 kts. RK && .PRELIMINARY POINT TEMPS/POPS... SHV 64 44 53 36 / 100 40 10 0 MLU 64 46 54 34 / 100 50 10 0 DEQ 52 39 49 29 / 100 80 20 0 TXK 53 41 48 32 / 100 80 20 0 ELD 55 42 50 31 / 100 80 20 0 TYR 65 41 53 35 / 100 20 10 0 GGG 65 41 53 34 / 100 20 10 0 LFK 73 41 56 35 / 100 20 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...13 LONG TERM....13 AVIATION...53
Hazardous weather outlook, Feb 11, 4:20 AM CST, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 420 AM CST Sun Feb 11 2024 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-121800- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris- Cass- 420 AM CST Sun Feb 11 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Showers with embedded thunderstorms will increase across the region this morning and some of these could pose a hail threat. Otherwise the activity will move out of the region by late this afternoon, but will return to the northern half of Northeast Texas, Southeast Oklahoma and Southwest Arkasas later this evening and into the overnight hours as an upper level storm system moves overhead. Any strong storms this evening could also result in a small hail threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The rain moves out early Monday Morning with drier conditions through at least Thursday. More unsettled weather returns to the region Friday and into next weekend in the form of more showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation should not be needed. TXZ136>138-149>153-165-121800- Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina- 420 AM CST Sun Feb 11 2024 ...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 11 AM CST THIS MORNING... This Hazardous Weather Outlook is for East Texas and Northeast Texas. .DAY ONE...Today and tonight. Increasing coverage of showers and thunderstorms will infiltrate the region this morning, bringing with them a large hail threat. The threat will likely continue into the afternoon hours but mainly south of the I-20 Corridor where there will be a damaging wind and an isolated tornado threat as well. The convection moves east of the region by late this afternoon into early this evening. Look for additional rainfall amounts of near one inch with isolated higher amounts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More unsettled weather returns to the region Friday and into next weekend in the form of more showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation has already been made and could continue into the afternoon. LAZ001>006-010>014-017>022-TXZ124>126-166-167-121800- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Wood-Upshur-Marion-San Augustine- 420 AM CST Sun Feb 11 2024 This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. There will be a threat for mainly large hail this morning near and south of the I-20 Corridor of Northeast Texas and Northern Louisiana. As we transition into the afternoon and early evening hours, there will be a continued threat for large hail, in addition to damaging wind gusts and isolated tornadoes. This threat will end across East Central Louisiana during the evening. Look for additional rainfall amounts near one inch with isolated higher amounts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More unsettled weather returns to the region Friday and into next weekend in the form of more showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely later today. 13
In the hours before
Local storm report, Feb 11, 6:56 AM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
656 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM Hail 4 SSW Tyler 32.28N 95.33W
02/11/2024 E1.50 inch Smith TX Broadcast Media
Ping pong ball sized hail reported at West
Grand Blvd and Old Jacksonville Hwy.
&&
13Local storm report, Feb 11, 7:01 AM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
701 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Hail Tyler 32.33N 95.30W
02/11/2024 E1.50 inch Smith TX Broadcast Media
Widespread 1.5 inch sized hail across all of
South Tyler attm.
&&
13Local storm report, Feb 11, 7:22 AM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
722 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM Hail 1 WNW New Chapel Hill 32.31N 95.18W
02/11/2024 M1.50 inch Smith TX Public
Report relayed to us with a picture.
&&
BTLocal storm report, Feb 11, 7:33 AM CST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
733 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM Hail 1 SSE Kilgore 32.38N 94.86W
02/11/2024 M1.00 inch Gregg TX Trained Spotter
Report via social media from HAM operator.
&&
BTLocal storm report, Feb 11, 7:34 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
734 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM Hail Tyler 32.32N 95.30W
02/11/2024 E1.75 inch Smith TX Trained Spotter
Report from HAM operator.
&&
BTLocal storm report, Feb 11, 7:58 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
758 AM CST Sun Feb 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM Hail 1 NE Noonday 32.25N 95.39W
02/11/2024 E2.75 inch Smith TX Public
Report of baseball size hail with cars
damaged along 155 and loop 49.
&&
BTThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:40 PM CST | Special Weather Statement | SHV | Cherokee, Rusk, Smith | 65 min |
| Feb 10, 8:19 PM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 5 days |
| Feb 10, 8:22 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk | 62 hr |
| Feb 10, 8:26 PM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 6 days |
| Feb 10, 11:25 PM CST | Areal Flood Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby | 6 hr |
| Feb 10, 11:37 PM CST | Special Weather Statement | SHV | Nacogdoches | 23 min |
| Feb 10, 11:49 PM CST | Special Weather Statement | SHV | Nacogdoches | 26 min |
| Feb 11, 12:05 AM CST | Special Weather Statement | SHV | Nacogdoches | 25 min |
| Feb 11, 12:18 AM CST | Special Weather Statement | SHV | Nacogdoches | 27 min |
| Feb 11, 1:07 AM CST | Special Weather Statement | SHV | Rusk | 23 min |
| Feb 11, 1:51 AM CST | Special Weather Statement | SHV | Cherokee | 24 min |
| Feb 11, 2:10 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 50 min |
| Feb 11, 2:50 AM CST | Special Weather Statement | SHV | Rusk | 25 min |
| Feb 11, 6:22 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 38 min |
| Feb 11, 6:41 AM CST | Special Weather Statement | SHV | Harrison | 34 min |
| Feb 11, 7:00 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 60 min |
| Feb 11, 7:46 AM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Rusk | 59 min |
| Feb 11, 7:52 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 53 min |
| Feb 11, 8:41 AM CST | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 49 min |
| Feb 11, 8:42 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 48 min |
| Feb 11, 10:41 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Feb 11, 11:39 AM CST | Special Weather Statement | SHV | San Augustine | 36 min |
| Feb 11, 12:40 PM CST | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 50 min |
| Feb 11, 12:50 AM CST | Special Weather Statement | SHV | Red River | 25 min |
| Feb 11, 2:18 AM CST | Special Weather Statement | SHV | Red River | 27 min |
| Feb 11, 2:48 AM CST | Special Weather Statement | SHV | Bienville | 27 min |
| Feb 11, 2:57 AM CST | Special Weather Statement | SHV | Caddo | 33 min |
| Feb 11, 3:23 AM CST | Special Weather Statement | SHV | Caddo | 52 min |
| Feb 11, 3:34 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 41 min |
| Feb 11, 3:41 AM CST | Special Weather Statement | SHV | Lincoln | 34 min |
| Feb 11, 9:22 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 38 min |
| Feb 11, 9:31 AM CST | Special Weather Statement | SHV | De Soto | 29 min |
| Feb 11, 9:57 AM CST | Special Weather Statement | SHV | Claiborne | 33 min |
| Feb 11, 10:34 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Ouachita, Union | 41 min |
| Feb 11, 10:36 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Jackson, Lincoln, Natchitoches, Red River | 39 min |
| Feb 11, 11:00 AM CST | Severe Thunderstorm Warning | SHV | Lincoln, Union | 45 min |
| Feb 11, 11:13 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 47 min |
| Feb 11, 11:19 AM CST | Special Weather Statement | SHV | Natchitoches | 26 min |
| Feb 11, 12:38 PM CST | Special Weather Statement | SHV | Caldwell | 37 min |
| Feb 11, 1:20 PM CST | Special Weather Statement | SHV | Natchitoches | 25 min |
| Feb 11, 1:32 PM CST | Special Weather Statement | SHV | Sabine | 28 min |
| Feb 11, 1:45 PM CST | Special Weather Statement | SHV | Sabine | 30 min |
| Feb 11, 3:04 PM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 41 min |
| Feb 11, 3:43 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle | 47 min |
| Feb 11, 4:03 PM CST | Special Weather Statement | SHV | Grant | 27 min |
| Feb 11, 4:26 PM CST | Special Weather Statement | SHV | LaSalle | 49 min |
| Feb 11, 4:48 PM CST | Special Weather Statement | SHV | LaSalle | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Severe Thunderstorm Warnings in Louisiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.